# SDR SWAA2021072798132

- Difficulty date: July 21, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV A EXIT LIGHT DAMAGED. ; / [01] REINSPECTED LAV A EXIT LIGHT AND FOUNDED FUNCTIONAL IN NORMAL CONDITIONS AS PER REF B737 AMM 33-51-01-960; [02] DURING T/S FOUND EMERGENCY LIGHT L1187 INOP. BECAUSE OF M1675 BATTERY POWER SUPPLY INCLUDING BATTERY AND CHARGER ARE DEFECTIVES; REMOVED AND REPLACED POWER SUPPLY BATTERY CHARGER AS PER B737 AMM TASK 33-51-06-960-806.; [03] VERIFIED WORK ACCOMPLISH; [04] REMOVED AND REPLACED M1675 EMERGENCY LIGHT BATTERY PACK.PER B737 AMM33-51-06.PERFORMED TEST CHECKED NORMAL.; [05] REMOVED AND REPLACED POWER SUPPLY BATTERY CHARGER AND BATTERY PACK POSITION M1675 AS PER B737 AMM TASK 33-51-06.; [06] ADDED PART OFF AND ON INFORMATION; [07] VERIFIED
